# SDR V0XD20150503115

- Difficulty date: April 28, 2015
- Submitted: May 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670530002916
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM LBL AT 27.00 & FS 1031.00 IS CORRODED.  REPAIRED AFT CARGO FLOORBEAM, PN 670-53-00-029-16, AT LBL 27.00 & FS 1031.00 BY CUTTING OUT CORRODED AREA FROM FS 1000.00 TO FS 1051 IAW REO 670-53-00-029 REV A DATED 31 AUG 2010.  NDT PERFORMED.
